# SDR CA091210006

- Difficulty date: December 8, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 7,778 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, FLAP AND SLAT FAIL, PAN PAN DECLARED, GO AROUND AND QRH COMPLETED. LANDED WITHOUT FURTHER INCIDENT.  REPLACED SLAT 2-3 SKEW SENSOR HARNESS.
